Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/38215
標題: Comments and an improvement on 'A distributed algorithm of delay-bounded multicast routing for multimedia applications in wide area networks'
作者: T.L.Huang
D.T.Lee
出版社: IEEE Press Piscataway,NJ,USA
Project: IEEE/ACM Trans. Networking, Volume�13, Issue�6, Page(s) �1410-1411.
摘要: 
In this correspondence, we first point out an error in Jia's algorithm (1998) by a counterexample. Second, we provide a fix and make an improvement to the part of Dynamic-Join. Finally, we give an analysis and a correctness proof of our algorithm.
URI: http://hdl.handle.net/11455/38215
ISSN: 1063-6692
DOI: 10.1109/TNET.2005.860091
Appears in Collections:資訊科學與工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.